Alert archive / Tennessee / Flash Flood Warnings in 2016

Flash Flood Warning 12, NWS Nashville, TN

May 26, 20168 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 26, 2016, 5:16 PM CDT for 8 counties in Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 5:16 PM CDT (22:16 UTC)
Expired
May 26, 2016, 8:15 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:27 PM CDTFLOODSpringfield, TNSEVERAL REPORTS OF TYPICAL FLOODING IN NEIGHBORHOODS.
May 26, 5:54 PM CDTFLASH FLOODPortland, TNSEVERAL AREAS EXPERIENCING FLASH FLOOD IN AND AROUND PORTLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

053 
WGUS54 KOHX 262216
FFWOHX
TNC021-037-043-083-085-125-147-165-270115-
/O.NEW.KOHX.FF.W.0012.160526T2216Z-160527T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 815 PM CDT

* AT 514 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. A TOTAL OF 1 TO 3 INCHES OF
  RAIN HAVE FALLEN. FLASH FLOODING HAS ALREADY BEEN REPORTED IN
  MANY OF THESE AREAS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3665 8631 3627 8670 3609 8722 3609 8777
      3634 8768 3665 8694 3665 8659 3663 8657
      3665 8651

$$

HURLEY
1 follow-up statement
525 
WGUS74 KOHX 262309
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
609 PM CDT THU MAY 26 2016

TNC021-037-043-083-085-125-147-165-270115-
/O.CON.KOHX.FF.W.0012.000000T0000Z-160527T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON TN-DAVIDSON TN-HUMPHREYS TN-HOUSTON TN-CHEATHAM TN-
MONTGOMERY TN-DICKSON TN-SUMNER TN-
609 PM CDT THU MAY 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
ROBERTSON...NORTHWESTERN DAVIDSON...NORTHEASTERN HUMPHREYS...EASTERN
HOUSTON...CHEATHAM...SOUTHERN MONTGOMERY...DICKSON AND WESTERN SUMNER
COUNTIES...

AT 607 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE
FALLEN. SEVERAL AREAS ARE CURRENTLY EXPERIENCING FLASH FLOODING,
INCLUDING PORTLAND IN SUMNER COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF OF AN INCH
ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3665 8631 3627 8670 3609 8722 3609 8777
      3634 8768 3665 8694 3665 8659 3663 8657
      3665 8651

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:19 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 26, 3:19 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
319 PM CDT THU MAY 26 2016

.DISCUSSION...

late afternoon...For the current afternoon period, will increase
pops across the north, per current convection. Outflow boundaries
indicated on radar across the far northern cwa. Boundaries will
likely serve as a trigger for additional late afternoon
development across the north.

Tonight and beyond, convection has continued today across much of
western KY today along a southward moving sfc trough. Upper ridge
axis is located just east of the eastern most portion of the
convection. favorable instability resides across Middle TN to
promote the development and continuation of scattered
thunderstorms across mainly northern and northwestern areas into
this evening. However, convective momentum will be the primary
driving factor. Thus, should see a dissipation in activity by
early to mid evening. Nevertheless, cape values are on the high
side and may have to watch for a few strong storms into early this
evening...mainly across northern and northwestern areas.
Additionally, pockets of heavy rainfall, where the stronger storms
reside, will be possible north of I-40.

On Friday, instabilities will back off a bit. Still seeing a
dissipating 18z cap and with the upper ridging pulling off to our
east, low pops for convection will continue. It does look like a
better chance of showers and tstms on Saturday as an upper
shortwave axis interacts with some deepening moisture. Will go
ahead and up pops into the 30-50 percent range, greatest chances
west. The pattern will then trend toward a little more upper and
mid level ridging on Sunday. Will go ahead and adhere to the isc
suggestion and go dry.

For the near term temps, heights are generally on the elevated
side and will go with above normal temps. West of Plateau, highs
mid to upper 80s, lows mid to upper 60s.

In the ext fcst, a continuation of favorable cape to cap ratios
is expected through the period. Any considerable shortwave and/or
frontal boundary interaction will hold off until mid week.
Thus, will include only 20 pops for early next week but values
will climb higher by Wednesday and Thursday. Both the euro and gfs
solutions send a weak boundary eastward across the area on
Thursday. Gfs looks a little more pronounce with the upper
troughing.

For the ext temps, values looking rather steady state. 850 mb temps
will continue around 16c or so. Values should continue to run about
5 to 6 degrees above normal. High temps should drop off a degree or
two by the tail end of the extended.

&&

.AVIATION...
18Z TAF DISCUSSION.

Convective complex to the north will push south into CKV and
possibly BNA by 19z and 20z, respectively. A gust front associated
with the initial line of thunderstorms may produce 25-30kt winds,
mainly at CKV. MVFR ceilings and MVFR/brief IFR visibilities will
accompany the storms. Behind the main line, may have rain showers
with embedded or vicinity thunderstorms and a southeasterly wind
for a couple of hours, and then will back off to VCSH thereafter.
Left CSV dry for now.

Overnight, not expecting much or any precipitation, but think
MVFR visibilities are possibly at CKV and CSV. Plan to update
CKV's TAF and include this mention later.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      67  88  67  84  65 /  20  20  20  40  20
Clarksville    66  86  66  81  64 /  30  30  30  50  10
Crossville     63  81  64  79  60 /  20  20  20  40  20
Columbia       66  86  67  83  64 /  20  20  20  40  10
Lawrenceburg   67  87  67  84  63 /  10  20  20  40  10
Waverly        66  85  66  80  65 /  30  20  30  50  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........17
Hazardous weather outlook, May 26, 1:10 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
110 PM CDT THU MAY 26 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-271815-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
110 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LAST
THROUGH THE EVENING HOURS...WITH THE MOST COVERAGE NEAREST THE
KENTUCKY/TENNESSEE BORDER. ANY STORMS THAT FORM WILL PRODUCE
TORRENTIAL RAINFALL...GUSTY WINDS AND SMALL HAIL. MINOR FLASH
FLOODING MAY BECOME A THREAT IF THUNDERSTORMS TRAIN OVER THE SAME
AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND
EVENING...WITH A GREATER CHANCE ON SATURDAY. A FEW STORMS ON
SATURDAY COULD BE STRONG WITH GUSTY WINDS AND HAIL BEING THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HEAVY RAIN OR MINOR
FLOODING...AS WELL AS HAIL OR HIGH WINDS TO THE NATIONAL WEATHER
SERVICE IN NASHVILLE.

AL

In the hours before

Special weather statement, May 26, 3:56 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT THU MAY 26 2016

TNZ007-026-262130-
ROBERTSON TN-CHEATHAM TN-
356 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND
NORTHEASTERN CHEATHAM COUNTIES UNTIL 430 PM CDT...

AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COOPERTOWN...OR NEAR SPRINGFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...GREENBRIER...COOPERTOWN...RIDGETOP...PLEASANT VIEW AND
CEDAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3656 8678 3639 8676 3639 8678 3637 8679
      3636 8679 3635 8682 3637 8685 3638 8686
      3637 8686 3637 8688 3639 8689 3638 8691
      3635 8691 3637 8709 3655 8705
TIME...MOT...LOC 2056Z 269DEG 19KT 3644 8697

AL
Special weather statement, May 26, 4:16 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CDT THU MAY 26 2016

TNZ005-023-024-262200-
STEWART TN-HUMPHREYS TN-HOUSTON TN-
416 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART...NORTH
CENTRAL HUMPHREYS AND HOUSTON COUNTIES UNTIL 500 PM CDT...

AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF TENNESSEE RIDGE...OR 9 MILES NORTH OF WAVERLY...
MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ERIN...TENNESSEE RIDGE...CUMBERLAND CITY AND HOUSTON COUNTY
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3626 8794 3627 8795 3647 8786 3635 8759
      3634 8759 3632 8753 3610 8779 3616 8792
      3617 8792 3618 8793 3621 8794 3622 8795
      3624 8795
TIME...MOT...LOC 2116Z 211DEG 18KT 3622 8784

AL
Special weather statement, May 26, 4:21 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT THU MAY 26 2016

TNZ007-008-027-262145-
SUMNER TN-DAVIDSON TN-ROBERTSON TN-
421 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROBERTSON...
NORTHEASTERN DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 445 PM
CDT...

AT 421 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JOELTON...OR 8 MILES NORTH OF NASHVILLE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...HENDERSONVILLE...GOODLETTSVILLE...MILLERSVILLE...
GREENBRIER...RIDGETOP...JOELTON AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3619 8675 3626 8690 3647 8677 3635 8655
TIME...MOT...LOC 2121Z 213DEG 16KT 3629 8679

AL
Special weather statement, May 26, 4:32 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CDT THU MAY 26 2016

TNZ006-025-026-262200-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
432 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEATHAM...
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN DICKSON COUNTIES UNTIL 500
PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF ASHLAND CITY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PLEASANT VIEW...CHEATHAM DAM AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3640 8703 3639 8700 3622 8724 3629 8744
      3654 8731
TIME...MOT...LOC 2131Z 229DEG 18KT 3632 8728

AL
Special weather statement, May 26, 4:51 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
451 PM CDT THU MAY 26 2016

TNZ011-033-034-262215-
OVERTON TN-FENTRESS TN-PICKETT TN-
451 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKETT...
NORTHEASTERN OVERTON AND NORTHWESTERN FENTRESS COUNTIES UNTIL 515 PM
CDT...

AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF LIVINGSTON...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3626 8524 3644 8529 3652 8504 3627 8498
TIME...MOT...LOC 2151Z 258DEG 10KT 3637 8518

AL
Special weather statement, May 26, 4:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
457 PM CDT THU MAY 26 2016

TNZ006-023-025-026-262245-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-HOUSTON TN-
457 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HOUSTON...
NORTHWESTERN CHEATHAM...SOUTHERN MONTGOMERY AND NORTHERN DICKSON
COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHWEST OF WHITE BLUFF...OR 14 MILES NORTH OF
DICKSON...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLEASANT VIEW...CHARLOTTE...VANLEER...SLAYDEN...PALMYRA...
CUNNINGHAM AND CHEATHAM DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3614 8725 3623 8757 3650 8749 3637 8701
TIME...MOT...LOC 2157Z 212DEG 10KT 3628 8734

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:10 PM CDTSpecial Weather StatementOHXRobertson50 min
May 26, 3:37 PM CDTSpecial Weather StatementOHXHouston23 min
May 26, 3:40 PM CDTSpecial Weather StatementOHXCheatham35 min
May 26, 3:42 PM CDTSpecial Weather StatementOHXStewart33 min
May 26, 3:46 PM CDTAreal Flood AdvisoryOHXRobertson3 hr
May 26, 3:56 PM CDTSpecial Weather StatementOHXRobertson34 min
May 26, 4:06 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson24 min
May 26, 4:16 PM CDTSpecial Weather StatementOHXHouston44 min
May 26, 4:21 PM CDTSpecial Weather StatementOHXDavidson24 min
May 26, 4:26 PM CDTAreal Flood AdvisoryOHXSumner2 hr
May 26, 4:32 PM CDTAreal Flood AdvisoryOHXHouston, Humphreys118 min
May 26, 4:32 PM CDTSpecial Weather StatementOHXCheatham28 min
May 26, 4:42 PM CDTFlash Flood WarningOHXHouston, Humphreys2 hr
May 26, 4:45 PM CDTAreal Flood AdvisoryOHXRobertson2 hr
May 26, 4:51 PM CDTSpecial Weather StatementOHXOverton24 min
May 26, 4:57 PM CDTSpecial Weather StatementOHXCheatham48 min
May 26, 5:09 PM CDTSevere Thunderstorm WarningOHXDickson36 min

Nearby

Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.